# SDR IPXA2025070534130

- Difficulty date: June 20, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 84,414 hours, 19,732 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FUEL TANK UPPER SKIN M. CABIN STA 1239 XCW=-81.00 ATA 53-10.REMOVED 6EA FASTENERS AND REMOVED CORROSION AT FUEL TANK UPPER SKIN M. CABIN STA. 1239 XCW=-81.00 PER MD11 SRM 57-10-01-1A-1 FIG. 101. ACCOMPLISHED ON E.A.# 011-5730-01-B0525 REV. P1 FROM STEP 1 TO 4, PER UPS RII GMM 04-02
